Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 02, 2014, 03:35:54 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632721
  • Total Topics: 47930
  • Online Today: 222
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 157
Total: 159

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Am I having Atripla side efects??  (Read 999 times)

0 Members and 1 Guest are viewing this topic.

Offline LBpozguy

  • Member
  • Posts: 51
Am I having Atripla side efects??
« on: April 24, 2010, 01:10:52 AM »
Hey Guys:

I started on Atripla in Aug 09. When I started it, I went through a lot of fatigue, my joints ached, and I felt like the smallest things would set me off. It took several months but these s/e's  went away! Yay!!

Well for the last week, I have had these very same symptoms. I have also had a slight fever on and off.

What do you think? Is it my meds??  Should I get into see my ID Doc right away? I have a Dr visit with her on May 5th. Or should I get into my regular Dr on Monday??
Feb 08 neg
Sept 08 - First poz test
Sept 08 CD4 558 (% unk) VL 11000
Dec 08 CD4 480 (29%) VL less than 700
Mar 09 CD4 370  VL 25000
June 09 CD4 425 VL 68000
Aug 09 Started Atripla
Sept 09 CD4 639 VL 100
Nov 09  CD4 716 (35%) VL Undet!!!!!!!!!!!!!
Jan 10 CD4 685 VL UND

Offline alliance

  • Member
  • Posts: 159
  • hmmmm. . .
Re: Am I having Atripla side efects??
« Reply #1 on: April 24, 2010, 01:16:52 AM »
Personally, I would call my doc, let them know whats going on, and ask them when they want to see me.
By the way, I remember early on, like you, the smallest things would set me off briefly, that lasted for about a week. I havent seen that since.
Good luck.
"The influence of each human being on others in this life is a kind of immortality."
10/10/12   CD4=378  %=32   VL=UD
5/10/12     CD4=426  %=32  VL=UD
11/15/11   CD4=296  %=29  VL=UD(20)
6/15/11     CD4=345  %=29  VL=UD(38)
3/15/11     CD4=317  %=31  VL=UD
12/1/10     CD4=315  %=28  VL=UD
8/11/10     CD4=250  %=25  VL=UD
6/10/10     CD4=380  %=24  VL=UD
3/4/10       CD4=340  %=22   VL=UD
1/11/10     CD4=312  %=22   VL =130
11/30/09   CD4=228  %=19  VL=1726
11/20/09    started atripla
10/15/09   CD4=281  %=18   VL=85,000

Offline StacheBC

  • Member
  • Posts: 266
  • Hello
Re: Am I having Atripla side efects??
« Reply #2 on: April 24, 2010, 03:37:07 PM »
Hey LB,

I second what Aliance said... see your doctor.
Although if you started Atripla in Aug, I would be surprised if it's the side effects coming back... many things can cause joint ache and slight fever (even the common cold).

Take care and please keep us posted.

<edited for spelling>
« Last Edit: April 24, 2010, 03:40:53 PM by StacheBC »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.